# SDR JJBA20130809003

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N369
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 31,001 hours, 42,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY EXIT LOCATOR AND AFT CEILING LIGHT INOPERATIVE.  R & R PS4 POWER SUPPLY AND BATTERY.
